# SDR GTIA2019022183167

- Difficulty date: February 18, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 742 hours, 329 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT OF IAH. FA REPORTED AIR QUALITY EVENT IN AFT CABIN-FOLLOWED TSM 05-50-00 FOR CAUSE OF ODOR OR SMOKE, CHECKED ENGINES + APU FOR SIGNS OF LEAKAGES REF TSM 71-00-00 + 49-00-00 NONE NOTED. ENIGINES RAN BY FLT CREW ISOLATING BLEEDS WHILE OPERATING BOTH PACKS INDIVIDUALLY, FOUND PACK 2 AS CAUSE OF ODOR SEE LP 2403850-2 FPR MEL   EMP#48427
